# SDR UIEA2018123102966

- Difficulty date: December 30, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 89,562 hours, 16,884 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Fault Message
- Location: Apu
- Stage of operation: LD
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT ON  START UP AFTER LANDING STARTED SECOND ATTEMPT( PERFORMED APU & & ECU BITE TEST IAW FIM 49-11 FT 987 & AMM 49-11-00 / 501 NO FAULT NOTED AT THIS TIME PERFORMED 03 NORMAL APU START TO TEST;  OPS CHECK NORMAL. )
